Alert archive / Ohio / Flash Flood Warnings in 2007

Flash Flood Warning 7, NWS Wilmington, OH

August 22, 2007Hardin County, Ohio

NWS Wilmington, OH issued this flash flood warning at Aug 22, 2007, 8:22 AM EDT for Hardin County, Ohio. It was in force for 113 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 8:22 AM EDT (12:22 UTC)
Expired
Aug 22, 2007, 10:15 AM EDT
In force
113 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text
Flood severity
None

County Hardin County, OH

The radar

The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 9:30 AM EDTFLASH FLOODAlger, OHFLOODED ROADS IN MANY PARTS OF WESTERN HARDIN COUNTY...INCLUDING SR309 AND SR235. NUMEROUS REPORTS OF VEHICLES STUCK DUE FLOOD WATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 221225
FFWILN
OHC065-221415-
/X.NEW.KILN.FF.W.0007.070822T1222Z-070822T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
822 AM EDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARDIN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1015 AM EDT.

* AT 821 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED
  AREA. RADAR ESTIMATED UP TO ONE AND ONE HALF INCHES HAD FALLEN 
  WITHIN THE LAST HOUR.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
  ONE TO ONE AND ONE HALF INCHES POSSIBLE THROUGH 1015 AM EDT. 
  RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
  OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ADA...KENTON...
ALGER...DUNKIRK AND FOREST.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 4082 8350 4050 8344 4052 8365 4053 8388
      4081 8387
TIME...MOT...LOC 1222Z 180DEG 0KT 4066 8371

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 6:49 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 22, 6:49 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
649 AM EDT WED AUG 22 2007

.SYNOPSIS...
A FRONTAL BOUNDARY WILL LIFT NORTH INTO THE GREAT LAKES TODAY.
AN UPPER LEVEL RIDGE WILL EXPAND INTO THE OHIO VALLEY FROM THE
SOUTH...BRINGING PROGRESSIVELY HOT AND HUMID CONDITIONS FOR THE
SECOND HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
TSTMS CONTINUE ACRS WEST CNTRL/CNTRL OH ALONG THE FRNTL BNDRY THIS
MRNG. 06Z RUC INDCG CONV AXIS FROM THE SFC UP THRU 850MB AT THE NOSE
OF A 30-35KT LLJ APPEARS TO BE AIDING THIS CONVECTION.
UNFORTUNATELY...THESE TSTMS ARE MOVING TOWARDS AREAS THAT DO NOT
NEED ANY ADDL RAIN...FROM VAN WERT AND MERCER COS EAST ACRS NORTH
CNTRL OH. AM MOST CONCERNED ABOUT HARDIN CO...WHERE 2 TO 6 INCHES
FELL ON MON NIGHT. RUC INDCG LO LVL CONV WEAKENS THRU MID MRNG AS
LLJ RETREATS BACK TO THE WEST. HOWEVER...FEEL IT WOULD BE BEST TO
MAINTAIN CHANCE POPS INTO THE AFTN HOURS AS CONVECTION CONTINUES
TO FIRE UPSTREAM ACRS NRN INDIANA AND MAY MIGRATE SOUTHEAST INTO
NRN FCST AREA THRU THE MRNG HOURS.

MID LVL RIDGE WILL BEGIN ITS EXPANSION NORTHWARD INTO THE REGION
TODAY WITH FRNTL BNDRY BEING PUSHED NORTH INTO LWR MICHIGAN. LARGE
MCS ACRS WISCONSIN AND NRN ILLINOIS SHOULD BE STEERED E/NE AND
REMAIN NORTH OF FCST AREA TODAY. HOWEVER...CI SHIELD ASSOCD WITH
MCS WILL MOVE ACRS NRN FCST AREA THRU THE MRNG. AFTER A CLOUDY DAY
TUES...MUCH OF THE FCST AREA WILL SEE A RETURN TO SUNSHINE AS MID
LVL HGTS RISE THRU THE DAY. MLCAPES APPCH 2000 J/KG WILL BE MAIN
CATALYST FOR TSTMS THIS AFTN. ANY TSTM WILL BE CAPABLE OF DMG
WINDS WITH MAX DELTA THETA-E VALUES HOVERING AROUND 25K.
TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE WITH PWATS REMAINING
BTWN 1.75 AND 2 INCHES AND STORM MOTIONS AROUND 10KTS. FURTHER
SOUTH...INFLUX OF PROGRESSIVELY WARMER AIR IN THE MID LVLS SHOULD
KEEP ATMOSPHERE RELATIVELY CAPPED. ANY TSTMS WILL DIMINISH THIS
EVNG WITH LOSS OF DAYTIME HEATING.

TEMPS...HOT WEATHER RETURNS TODAY WITH YET ANOTHER DAY ABV 90 DEG
EXPECTED FOR MUCH OF THE FCST AREA. HAVE TRENDED TOWARDS WARMER
MAV GUID...WITH L/M90S EXPECTED FOR AFTN HIGHS ACRS ALL BUT THE
FAR NORTHERN FCST AREA. WITH DEWPTS REMAINING IN THE U60S ACRS
MUCH OF THE REGION...HEAT INDICES AROUND OR JUST ABV 100 DEG ARE
LIKELY ACRS SRN FCST AREA. HAVE THEREFORE UPGRADED THE EXCESSIVE
HEAT WATCH TO AN EXCESSIVE HEAT WARNING FOR HAMILTON CO AND THE
CITY OF CINCINNATI. WILL ALSO BE ISSUING A HEAT ADV FOR THE
REMAINDER OF THE TRI STATE AREA...AND PORTIONS OF SOUTH CNTRL OH
AND NORTHEAST KY.  BOTH HEADLINES WILL RUN THRU FRI EVNG.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
HAVE TRENDED TOWARDS DRIER 00Z GFS/ECMWF/UKMET SOLN DURING THIS
TIMEFRAME. UPR LVL RIDGE WILL HOLD ACRS MUCH OF THE FCST AREA AS
SFC WAVES RIDE FRNTL BNDRY FROM THE CNTRL PLAINS E/NE INTO THE
CNTRL GRT LKS. ISOLD AFTN/EVNG TSTMS CANNOT BE RULED
OUT BOTH THURS/FRI...PRIMARILY ACRS NRN FCST AREA.
ELSEWHERE...CAPPING INVERSION SHOULD REMAIN STRONG ENUF FOR DRY
WX. DRIER AIR AND BROAD MID LVL SUBSIDENCE WILL ADVECT INTO REGION
FROM SOUTHWEST BEGINNING THURS AFTN AND INTO THE DAY ON FRI. THIS
SHOULD ALLOW DEWPTS TO DROP BACK INTO THE M60S BOTH THURS/FRI AFTNS.
HOWEVER...WITH AFTN TEMPS EXPECTED INTO THE M/U90S ACRS SRN FCST
AREA...HEAT INDICES BTWN 100 AND 105 WILL REMAIN POSSIBLE.

SFC LO WILL DVLP ALONG FRNTL BNDRY IN CNTRL PLAINS FRI AND WILL
MOVE NORTHEAST INTO THE LWR GRT LKS FRI NIGHT. TRAILING MID LVL
S/WV WILL LEAD TO A SUPPRESSION OF THE RIDGE...WITH SLIGHTLY
BETTER CHANCES FOR TSTMS ALONG AND NORTH OF I-70 LATE FRI NIGHT AS
SFC LO PASSES TO NORTHWEST OF FCST AREA.

TEMPS...REMAINED AT OR JUST ABV WARMER MAV GUID FOR AFTN HIGHS
THURS AND FRI. KCVG AND KCMH COULD APPCH RECORD HIGHS IN THE MID
90S THURS AND FRI. 850 TEMPS CLIMB TO NEAR 23C FRI AFTN IN SW FCST
AREA...WITH 100 DEG LIKELY BEING APPCHD ONCE AGAIN DURING THE
AFTN. MANY LOCATIONS WILL REMAIN AT OR ABV 70 DEG THURS/FRI NIGHTS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT WHEN A FRONT DROPS ACROSS THE AREA. EXPECT MAINLY DRY
WEATHER SUNDAY AND MONDAY UNDER HIGH PRESSURE FOLLOWING THE FRONT.
ISOLATED THUNDERSTORMS MAY DEVELOP TUESDAY IN WARM ADVECTION AHEAD
OF THE NEXT FRONT.

1000-850 MB THICKNESS AND MEX GUIDANCE CALL FOR TEMPERATURES FROM
THE UPPER 80S TO LOWER 90S ON SATURDAY. READINGS WILL FALL CLOSER
TO NORMAL ALONG AND BEHIND THE COOL FRONT ON SUNDAY. LOOK FOR
TEMPERATURES TO REBOUND MONDAY AND TUESDAY AS HIGH PRESSURE MOVES
EAST AND ALLOWS A SOUTHERLY FLOW TO DEVELOP.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM CONCERN IS THE CONVECTION ACRS NW OHIO INTO NRN W VA.
KCMH AND KLCK WILL STILL RUN THE RISK OF MVFR CONDITIONS WITH TSRA
THROUGH 14Z...THEN CONVECTION SHOULD WANE AS NOCTURNAL LOW LVL JET
WEAKENS. THEREAFTER...MID LVL RIDGE WILL BUILD NORTH INTO THE OHIO
VLY REGION. WITH DAYTIME HEATING...THE REGION WILL STILL RUN THE
RISK OF A POP UP SHOWER/THUNDERSTORM. HOWEVER...GIVEN THE
WEAKENING MCS TO THE NORTHWEST ACRS IL...LOWER MICHIGAN...AND NRN
INDIANA...THIS BOUNDARY MAY LAY OUT ACRS NRN OHIO...ACTING AS A
FOCUS FOR MORE SCATTERED SHOWERS AND THUNDERSTORMS. THIS WILL HAVE
TO BE WATCHED. FOR NOW...HAVE JUST EMPLOYED CB MENTION AT KDAY...KCMH
AND KLUK. CONVECTION SHOULD DIMINISH AFTER SUNSET...LEAVING
PARTLY CLOUDY SKIES. MVFR TO LOCALLY IFR CONDITIONS IN MIST/HAZE
WILL DEVELOP AGAIN OVERNIGHT.

OUTLOOK...CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
     OHZ070>072-078>082-088.
     EXCESSIVE HEAT WARNING FROM NOON TODAY TO MIDNIGHT EDT FRIDAY
     NIGHT FOR OHZ077.
KY...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
     KYZ089>100.
IN...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
     INZ066-073>075-080.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM...CONIGLIO
AVIATION...HICKMAN
Hazardous weather outlook, Aug 22, 5:24 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
524 AM EDT WED AUG 22 2007

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-230930-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
524 AM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL WILL
BE POSSIBLE THIS MORNING ACROSS WEST CENTRAL AND CENTRAL OHIO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INCREASINGLY HOT AND HUMID WEATHER IS EXPECTED THURSDAY AND FRIDAY.
HEAT INDEX VALUES MAY APPROACH 100 DEGREES DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ077-230930-
HAMILTON-
524 AM EDT WED AUG 22 2007

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

TEMPERATURES WILL RISE INTO THE LOWER AND MIDDLE 90S THIS
AFTERNOON...WITH HEAT INDICES BETWEEN 100 AND 105 EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

INCREASINGLY HOT AND HUMID WEATHER WILL CONTINUE THURSDAY AND FRIDAY
WITH AFTERNOON HIGHS IN THE MIDDLE TO UPPER 90S AND HEAT INDEX
VALUES BETWEEN 100 AND 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ070>072-078>082-088-230930-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
524 AM EDT WED AUG 22 2007

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT FRIDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

TEMPERATURES WILL RISE INTO THE LOWER AND MIDDLE 90S THIS
AFTERNOON...WITH HEAT INDICES AROUND 100 EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDSCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /74    43/76    40/79    46/87    50/83    47/86    49/88
      /20    20/10    10/00    00/10    10/10    10/10    10/10

   RUPERT
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /79    48/80    50/81    54/90    56/84    51/87    52/89
      /10    10/10    10/00    00/10    10/10    10/10    10/10

   SHOSHONE
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /78    49/82    55/81    52/91    54/86    52/89    51/91
      /10    10/00    00/00    00/10    10/10    10/10    10/10

   ST. ANTHONY
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /74    42/76    40/79    44/87    48/84    49/86    49/88
      /20    20/10    10/00    00/10    10/10    10/10    10/10

...SOUTHEAST IDAHO MOUNTAINS...
   ASHTON
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /74    41/78    40/79    42/85    48/82    51/83    51/85
      /20    20/10    10/00    00/10    10/10    10/10    10/10

   DOWNEY
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /80    49/79    50/84    48/86    57/82    55/82    56/84
      /20    20/20    20/00    00/10    10/10    10/10    10/10

   DRIGGS
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /68    40/75    37/76    41/79    52/76    50/78    51/80
      /30    30/10    10/00    00/10    10/10    10/10    10/10

   ISLAND PARK
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /66    36/69    42/71    39/83    38/83    44/84    43/86
      /20    20/10    10/00    10/10    10/10    10/10    10/10

   LAVA HOT SPRINGS
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /76    42/80    53/83    52/85    58/79    56/81    58/83
      /30    30/20    20/00    00/10    10/10    10/10    10/10

   MALAD
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /80    44/82    51/85    48/88    59/84    60/84    59/86
      /20    20/10    10/00    00/10    10/10    10/10    10/10

   MALTA
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /80    50/81    44/83    52/91    54/87    50/86    54/88
      /20    20/10    10/00    00/10    10/10    10/10    10/10

   MONTPELIER
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /76    44/77    46/79    43/82    54/78    54/80    55/82
      /30    30/10    10/00    00/10    10/10    10/10    10/10

   OAKLEY
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /78    49/81    51/83    52/89    61/84    58/86    59/88
      /20    20/10    10/00    00/10    10/10    10/10    10/10

   PRESTON
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /82    50/81    52/85    51/90    54/86    52/84    57/86
      /20    20/20    20/00    00/10    10/10    10/10    10/10

   SODA SPRINGS
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /74    41/77    46/79    45/85    52/77    50/80    51/82
      /30    30/10    10/00    00/10    10/10    10/10    10/10

   SWAN VALLEY
   PTCLDY   PTCLDY   SUNNY    SUNNY    SUNNY    SUNNY    SUNNY
     /74    44/78    36/80    45/84    54/80    51/83    52/85
      /20    20/10    10/00    00/10    10/10    10/10    10/10

WEATHER INFORMATION ON-LINE 24-HOURS A DAY
(ALL LOWER-CASE LETTERS)

WWW.WEATHER.GOV/POCATELLO

In the hours before

Special weather statement, Aug 22, 2:35 AM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 AM EDT WED AUG 22 2007

OHZ034-035-043-220730-
SHELBY OH-AUGLAIZE OH-MERCER OH-
235 AM EDT WED AUG 22 2007

...A STRONG THUNDERSTORM WILL AFFECT MERCER...WESTERN AUGLAIZE AND
NORTHERN SHELBY COUNTIES THROUGH 330 AM EDT...

AT 232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR TAMA...MOVING SOUTHEAST AT 20 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TAMA...
COLDWATER...CELINA...MONTEZUMA...NEPTUNE...CHICKASAW...BULKHEAD...ST.
MARYS...LAKE LORAMIE STATE PARK...MCCARTYVILLE...FRYBURG AND MOULTON.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Local storm report, Aug 22, 4:39 AM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 AM EDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLASH FLOOD      WAPAKONETA              40.57N 84.19W
08/22/2007                   AUGLAIZE           OH   TRAINED SPOTTER

            WATER OVER ROADS IN SAINT JOHNS AND JUST SOUTH OF
            WAPAKONETA.

0437 AM     FLASH FLOOD      UNIOPOLIS               40.60N 84.09W
08/22/2007                   AUGLAIZE           OH   LAW ENFORCEMENT

            WATER THREE TO FOUR INCHES DEEP OVER ROADS.

&&

RYAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 10:57 PM EDTAreal Flood WarningILNHardin4 hr
Aug 22, 3:16 AM EDTAreal Flood AdvisoryILNMercer3 hr
Aug 22, 3:39 AM EDTAreal Flood AdvisoryILNAuglaize3 hr
Aug 22, 4:17 AM EDTFlash Flood WarningILNAuglaize3 hr
Aug 22, 4:19 AM EDTExcessive Heat WarningILNButler, Clermont, Hamilton, Montgomery, Warren60 hr
Aug 22, 4:19 AM EDTHeat AdvisoryILNAdams, Brown, Butler, Clark, Clermont, Clinton and 14 more60 hr
Aug 22, 4:57 AM EDTAreal Flood AdvisoryILNLogan, Shelby2 hr
Aug 22, 5:31 AM EDTAreal Flood AdvisoryILNHardin3 hr
Aug 22, 6:55 AM EDTAreal Flood AdvisoryILNLogan2 hr
Aug 22, 7:01 AM EDTAreal Flood AdvisoryILNAuglaize3 hr
Aug 22, 10:12 AM EDTAreal Flood WarningILNHardin6 hr
Aug 22, 4:04 PM EDTAreal Flood AdvisoryILNHardin3 hr
Aug 22, 7:08 PM EDTSevere Thunderstorm WarningILNFranklin37 min
Aug 22, 7:23 PM EDTAreal Flood AdvisoryILNFranklin67 min
Aug 22, 7:31 PM EDTSevere Thunderstorm WarningILNLicking44 min

Nearby

Flash Flood Warnings in Ohio, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.